Abstract:
Canonical variables for the vorticity equation of two-dimensional hydrodynamics of incompressible fluid are found. The plane vortex flow of incompressible fluid is described by the canonical hamiltonian system.
Citation:
O. I. Mokhov, “Canonical variables for the two-dimensional hydrodynamics of an incompressible fluid with vorticity”, TMF, 78:1 (1989), 136–139; Theoret. and Math. Phys., 78:1 (1989), 97–99
This publication is cited in the following 4 articles:
O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622
O. I. Mokhov, Free Boundary Problems in Continuum Mechanics, 1992, 215
O. I. Mokhov, “Canonical Hamiltonian representation of the Krichever–Novikov equation”, Math. Notes, 50:3 (1991), 939–945
O.I. Mokhov, “Vorticity equation of two-dimensional hydrodynamics of an incompressible fluid as canonical Hamiltonian system”, Physics Letters A, 139:8 (1989), 363